# SDR 95ZZZX3728

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N12TX
- Make and model: Amd FALCON10
- Aircraft serial: 90
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Line
- Part number: F10A756209
- Condition: Ruptured
- Location: Rt Slat Actuator
- Part time: 9,360 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RIGHT WING OUTBOARD SLAT INBOARD SLAT ACTUATOR, THE EXTEND HYDRAULIC LINE FRACTURED AT RADIUS LEADING TO SWIVEL FITTING DURING FUNCTION CHECK OF SLATS DURING TAXI OUT TO END OF RUNWAY.  SLATS WOULD NOT RETRACT AND LOW QUANTITY OF HYDRAULIC FLUID AND LOW PRESSURE.  TAXI RETURN TO GATE.
